×

zbMATH — the first resource for mathematics

Existence and uniqueness of martingale measures in exponential Lévy models. (English. Russian original) Zbl 1066.60046
Russ. Math. Surv. 59, No. 3, 587-588 (2004); translation from Usp. Mat. Nauk 59, No. 3, 179-180 (2004).
The paper deals with existence and uniqueness of martingale measures in exponential Lévy model and in exponential Lévy model with time change which are the popular pricing models of financial mathematics. The classes of martingale measures considered are those arising in the fundamental theorem of arbitrage theory.

MSC:
60G44 Martingales with continuous parameter
91B28 Finance etc. (MSC2000)
60G51 Processes with independent increments; Lévy processes
PDF BibTeX XML Cite
Full Text: DOI